# SDR TWAA9818202

- Difficulty date: October 29, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N602TW
- Make and model: Boeing 767231
- Aircraft serial: 22565
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 580
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OP 15 MAINT CHECK, FOUND CORROSION AT STA 580 STRINGER 39L ON THE STRINGER.  SPLICED STRINGER AT STA 577 TO 600 PER SRM 53-00-03 PAGE 215, DETAIL III, FIG 207.
